# SDR AALA202006159026

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 24,215 hours, 9,948 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Release Pin
- Condition: Misinstalled
- Location: Oxygen Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: O2 GENERATOR RELEASE PIN WAS FOUND TO BE INCORRECTLY INSTALLED AT PASSENGER SEAT ROW 25ABC .IT WAS POSITIONED TOO FAR INTO THE O2 GENERATOR AND WAS RESTING ON THE FIRING PIN COLLAR. REPOSITIONED RELEASE PIN ON THE O2 GENERATOR FIRING PIN TO THE CORRECT POSITION PER TASK CARD 2234.
